# SDR SWIA2021082060594

- Difficulty date: June 12, 2021
- Submitted: August 20, 2021
- Operation: Air carrier
- Aircraft: N804SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15067
- Aircraft time: 37,634 hours, 23,902 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Bs 319-333 S20r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*CORROSION ON INTERCOSTAL BETWEEN FS 319.00 - 333.00, STGR 20R     (C-CHECK RO 8/18/2021)    CORRODED INTERCOSTAL BETWEEN FS 319.00 - 333.00, STGR 20R REMOVED AND REPLACED ON JOB 91506794, OP 224, CAMP# 22976462.
